# SDR SIMA20120815002

- Difficulty date: August 16, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 22,162 hours, 19,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2880, RED CHARGE LIGHT DOES NOT COME ON FOR FLASHLIGHT IN AFT CABIN.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-50-16.  THE OPS CHECKED WAS GOOD.
